# SDR 39NR20130829048A

- Difficulty date: August 29, 2013
- Submitted: August 29, 2013
- Operation: General aviation
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Part time: 48,739 hours, 48,739 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF VERTICAL WEB AT BS 663, FOUND A CRACK 1.25 INCH LONG AT RBL 34, WL 196.  REPAIRED IAW SRM 57-10-10.  REPAIR NR 3 ALTERNATE NR 1.
